Proceedings of the American Mathematical Society. Volume 127, Number 8, 1999

Contents of Volume 127, Number 8 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge The mod 2 cohomology of the linear groups over the ring of integers Dominique Arl...

Descrizione completa

Salvato in:
Dettagli Bibliografici
Autore principale: American Mathematical Society
Natura: Articolo
Lingua:English
Pubblicazione: American Mathematical Society 2009
Soggetti:
Accesso online:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/475
Tags: Aggiungi Tag
Nessun Tag, puoi essere il primo ad aggiungerne! !
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt